当前位置: 网站首页>> 学术论文

2009年度论文统计表

发布人:项家春
发布日期:2011-03-18
浏览次数:3197

序号

论文题目

第一作者

发表期刊及年卷期

奖励级别

1

基于自适应方向滤波器的指纹图像增强

卞维新

微电子学与计算机(2009年26卷3期185-188页)

国家级

2

基于数学文化的数学课程再思考

陈克胜

数学教育学报(2009年18卷1期22-24页)

国家级

3

关于“十进位制算法案例”的商榷

陈克胜

数学通报(2009年48卷5期25-25页)

国家级

4

饶积马氏链的状态分类

崔静

数学的实践与认识(2009年39卷19期180-184页)

国家级

5

随机环境中马氏链的周期性和常返性

崔静

数学研究(2009年41卷1期96-100页)

国家级

6

论数学教师教学自我概念重构

邓凡茂

数学教育学报(2008年17卷6期41-44页)

国家级

7

反射型的带跳倒向双重随机微分方程(英文)

范锡良

应用数学(2009年22卷4期778-784页)

国家重点

8

由Levy过程驱动的倒向双重随机微分方程的比较定理及其应用

范锡良

应用数学学报(2009年32卷4期705-716页)

E类

9

P2P文件污染随机模型

方群

小型微型计算机系统(2009年30卷10期1980-1984页)

国家级

10

Periodic solutions for p-Laplacian neutral Lienard equation with a sign-variable coefficient

高发宝

Journal of Franklin Institute(2009346157-64)

期刊源

11

New results on the existence and uniqueness of periodic solutions for Lienard type p-Laplacian equation

高发宝

JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS.2008,345(4):374-381

SCIE

12

Existence and uniqueness of periodic solutions for a p-Laplacian Duffing equation with a deviating argument

高发宝

Nonlinear Analysis. TMA(200970103567-3574)

期刊源

13

Periodic solutions for a Rayleigh type equation with a variable coefficient ahead of the nonlinear term

高发宝

NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS.2009,10(1):254-258

SCIE

14

Existence of periodic solutions for a Lienard type p-Laplacian differential equation with a deviating argument

高发宝

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS.2008,69(12):4754-4763

SCI

15

流行性传染病动力学模型的近似解

郭要红

系统科学与数学(2009295663-669)

E

16

有效作业的内涵与设计策略

郭要红

中国教育学刊(2009年30卷6期62-64页)

E

17

函数依赖和多值依赖性质的算子化证明

杭后俊

计算机工程(2009年35卷18期43-44页)

国家级

18

任意多边形窗口的圆裁剪算法

杭后俊

计算机技术与发展(微机发展)(2009年19卷5期235-237页)

国家级

19

一种基于加权区域采样的直线反走样生成算法

杭后俊

计算机技术与发展(微机发展)(2009年19卷6期138-141页)

国家级

20

Spherical symmetric solutions for the motion of relativistic membranes in the Schwarzschild spacetime

何春蕾

Journal of mathematical physics(200950883516-83516)

期刊源

21

Admissibility of linear estimators with respect to inequality constraints under matrix loss function

何道江

Linear Algebra and its Applications(20094301241-250)

期刊源

22

矩阵损失下线性估计可容许性的注记

何道江

吉林大学学报(20094761199-1201)

国家重点

23

拟常曲率空间中具有常平均曲率的完备超曲面

何国庆

大学数学(原名《工科数学》)(200925546-49)

国家级

24

Stochastic PDIEs with nonlinear Neumann boundary conditions and generalized backward doubly stochastic differential equations driven by Lévy processes

胡兰英

Journal of Computational and Applied Mathematics(20092291230-239)

期刊源

25

Doubly perturbed neutral stochastic functional equations

胡兰英

Journal of Computational and Applied Mathematics(20092311319-326)

期刊源

26

Existence and uniqueness of mild solutions for semilinear integro-differential equations of fractional order with nonlocal initial conditions and delays

胡兰英

Semigroup Forum(2009793507-514)

期刊源

27

复射影空间的2-调和全实子流形

胡显举

大学数学(原名《工科数学》)(2009年25卷1期88-91页)

国家级

28

局部对称黎曼流形中某类超曲面的刚性定理

华义平

吉林大学学报·理学版(2009年47卷6期1125-1129页)

国家重点

29

Study on solitary waves of a general Boussinesq model

黄守军

COMMUNICATIONS IN THEORETICAL PHYSICS.2007,48(5):773-780

SCI

30

Properties of some statistics for AR-ARCH model with application to technical analysis

黄旭东

Journal of Computational and Applied Mathematics(20092252522-530)

期刊源

31

eriodic solutions for third order p-Laplacian equation with a deviating argument

金山

Journal of the Franklin Institute(20093462126-135)

期刊源

32

Periodic solutions for a fourth-order p-Laplacian differential equation with a deviating argument

金山

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS.2008,69(5-6):1710-1718

SCI

33

Marcinkiewicz积分算子与外插

瞿萌

北京师范大学学报(200945114-16)

国家重点

34

DNA 计算机中广义表数据结构的设计与实现

李汪根

计算机学报(2008年31卷12期2215-2219页)

D类

35

verifying two conjectures on generalized elite primes

李小琴

Journal of integer sequences(20091241-13)

国外非期刊源

36

Existence and asymptotic estimates of periodic solutions of a sea-air oscillator model of decadal variations in subtropical cells and equatorial Pacific SST

李晓静

CHINESE PHYSICS B.2008,17(6):1946-1950

SCI

37

Periodic solutions for a kind of high-order p-Laplacian differential equation with sign-changing coefficient ahead of the non-linear term

李晓静

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS.2009,70(2):1011-1022

SCI

38

具偏差变元的高阶泛函微分方程的周期解存在性问题

李晓静

系统科学与数学(2009年29卷3期367-377页)

E

39

一类非线性项前系数可变号的高阶Duffing方程的周期解存在性问题

李晓静

系统科学与数学(2009年29卷8期1079-1087页)

E

40

New results of periodic solutions for Rayleigh type p-Laplacian equation with a variable coefficient ahead of the nonlinear term

梁峰

Nonlinear Analysis. TMA(20097052072-2077)

期刊源

41

Existence of periodic solutions for a p-Laplacian neutral functional differential equation

梁峰

Nonlinear Analysis. TMA(2009711-2427-436)

期刊源

42

The Existence of Anti-periodic Solutions to a Rayleigh-type Functional Differential Equation with a Deviating Argument

梁峰

数学研究(2009423256-261)

国家级

43

The existence of anti-periodic solutions to a p-Laplacian neutral functional differential equation with a variable parameter

梁峰

应用数学(2009223644-650)

国家重点

44

双参数半线性高阶椭圆型方程的奇摄动解

刘树德

系统科学与数学(2009年29卷2期168-173页)

E

45

Asymptotic behavior solution for reaction diffusion equation with two parameters

刘树德

应用数学(2009年22卷1期42-47页)

国家重点

46

A class of semilinear boundary value problems with nomonotone interior layer behavior

刘树德

应用数学(2009223631-636)

国家重点

47

On the existence of periodic solutions to a p-Laplacian neutral differential equation in the critical case

鲁世平

Nonlinear Analysis. RWA(20091052884-2893)

期刊源

48

Existence of periodic solutions to a p-Laplacian Lienard differential equation with a deviating argument

鲁世平

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS.2008,68(6):1453-1461

SCI

49

On the existence of positive periodic solutions to a Lotka Volterra cooperative population model with multiple delays

鲁世平

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS.2008,68(6):1746-1753

SCI

50

Periodic solutions to a second order p-Laplacian neutral functional differential system

鲁世平

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS.2008,69(11):4215-4229

SCI

51

一类中立型泛函微分系统周期解存在性问题

鲁世平

数学学报(中文版)2007,50(6),1233-1242

D类

52

An Efficient Protocol for Private Comparison Problem

罗永龙

Chinese Journal of Electronics(2009182205-209)

期刊源

53

The solvability for a class of singularly perturbed quasi-linear differential system

莫嘉琪

ACTA MATHEMATICA SCIENTIA.2008,28(3):495-500

SCIE

54

The Nonlinear Singularly Perturbed Nonlocal Reaction Diffusion Systems

莫嘉琪

ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES.2008,24(4):553-562

SCIE

55

Variational iteration method for solving the equatorial sea-air oscillator model for global climate

莫嘉琪

ACTA PHYSICA SINICA.2008,57(11):6689-6693

SCI

56

Homotopic mapping method for solving a class of Lorenz system

莫嘉琪

ACTA PHYSICA SINICA.2008,57(11):6694-6698

SCI

57

Approimate solution for three dimentional equatorial sea-air oscillator model

莫嘉琪

ACTA PHYSICA SINICA.2008,57(3):1291-1294

SCI

58

Approximate solution for a class of solitons of the Landau-Ginzburg-Higgs perturbed equation

莫嘉琪

ACTA PHYSICA SINICA.2008,57(8):4646-4648

SCI

59

A Class of singularly perturbed solution of boundary value problem for nonlinear equations of fourth order with two parameters

莫嘉琪

Appl. Math. Mech(200930111455-1460)

期刊源

60

Singularly perturbed solution for semilinear rection diffusion equations with two parameters

莫嘉琪

Appl. Math. Mech(2009305653-658)

期刊源

61

Asymptotic solution of nonlocal nonlinear reaction diffusion Robin problems withh two parameters

莫嘉琪

Appl. Math. Mech(20093081003-1008)

期刊源

62

Singular perturbation for the weakly nonlinear reaction diffusion equation with boundary perturbation

莫嘉琪

Applied Mathematics and Mechanics (English Edition).2008,29(8):1105-1110

EI

63

Asymptotic solution for EI Nino-southern oscillation of nonlinear model

莫嘉琪

APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B.2008,23(3):251-255

SCIE

64

Variational iteration solvi ng method for a class of generalized Boussinesq equation

莫嘉琪

Chin Phys. Lett.(20092662021-2023)

期刊源

65

Approximate solution of homotopic mapping to solitary wave for generalized nonlinear KdV system

莫嘉琪

Chin. Phys. Lett.(20092612041-2044)

期刊源

66

Singularly perturbed solution of coupled model in atmosphere-ocean for global climate

莫嘉琪

CHINESE GEOGRAPHICAL SCIENCE.2008,18(2):193-196

SCIE

67

Asymptotic solution for a class of sea-air oscillator model for El Nino-southern oscillation

莫嘉琪

CHINESE PHYSICS B.2008,17(2):370-372

SCI

68

The homotopic method of travelling wave solution for El Nino tropic sea-air coupled oscillator

莫嘉琪

CHINESE PHYSICS B.2008,17(3):743-746

SCI

69

Recent progress in study of singular perturbation problems

莫嘉琪

J. of Shanghai University (英文版,特约稿) (20091311-5)

国家级

70

Singularly perturbed differential-difference reaction diffusion equations with time delay

莫嘉琪

J. Shanghi Jiaotong University (Science, (英文版)(2009145629-631)

国家重点

71

Asymptotic solution of activator inhibitor systems for nonlinear reaction diffusion equations

莫嘉琪

JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY.2008,21(1):119-128

SCIE

72

A class of singularly perturbed differential-difference reaction diffusion equation

莫嘉琪

数学进展 (英文版)(2009382227-231)

E

73

A class of homotopic solving method for ENSO model

莫嘉琪

数学物理学报  (英文版)(2009年29卷1期101-110页)

期刊源

74

扰动KdV方程孤子的同伦映射

莫嘉琪

物理学报(2008年57卷12期7419-7422页)

D

75

一个全球气候非线性振荡模型的近似解

莫嘉琪

物理学报(2009年58卷10期6692-6695页)

D

76

类强非线性发展方程孤波变分迭代解法

莫嘉琪

物理学报(2009年58卷11期7397-7401页)

D

77

一类广义Canard系统的近似解析解

莫嘉琪

物理学报(2009年58卷2期695-698页)

D

78

Sine-Gordon扰动方程的解析解

莫嘉琪

物理学报(2009年58卷5期2930-2933页)

D

79

广义Boussinesq方程的同伦映射近似解

莫嘉琪

物理学报(2009年58卷7期4379-4382页)

D

80

一类两参数半线性奇摄动问题解的渐近性态

莫嘉琪

应用数学学报(2009年32卷5期903-911页)

E

81

Homotopic mapping solving method for gain fluency of laser pulse amplifier

莫嘉琪

中国科学G (中、英文版)(2009年52卷7期1007-1010页)

B

82

Approximation of the Soliton Solution for Generalized Vakhnenko Equation

莫嘉琪

中国物理 B(2009年18卷11期4608-4612页)

D

83

Asymptotic solution for a perturbed mechanism of western boundary undercurrents in the Pacific

莫嘉琪

中国物理 B(20091893624-3627)

D

84

The homotopic mapping solution for the solitary wave for a generalized nonlinear evolution equation

莫嘉琪

中国物理 B(20091893628-3631)

D

85

Remarks on the existence and uniqueness of the solutions to stochastic functional differential equations with infinite delay

 任永

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS.2008,220(1-2):364-372

SCI

86

Stochastic PDIEs and backward doubly stochastic differential equations driven by Lévy processes

任永

Journal of Computational and Applied Mathematics.2009,223(2):901-907

EI

87

An existence theorem for stochastic functional differential equations with delays under weak assumptions

任永

STATISTICS & PROBABILITY LETTERS.2008,78(17):2864-2867

SCIE

88

A note on the neutral stochastic functional differential equation with infinite delay and Poisson jumps in an abstract space

任永

JOURNAL OF MATHEMATICAL PHYSICS(20095081-8)

期刊源

89

等价类空间中离散时间选举-排它混合模型的遍历性

申广君

纯粹数学与应用数学(2009年25卷1期112-120页)

国家级

90

随机化算法及其在最小外接圆求解中的应用

石磊

计算机技术与发展(微机发展)(2009年19卷8期82-85页)

国家级

91

Marcinkiewicz积分算子交换子在Herz型空间中的加权弱型估计

束立生

南京大学学报数学半年刊

国家级

92

The Boundedness of the Marcinkiewicz Integrals Commutators on the Weighted Herz-Morrey Spaces

孙爱文

大学数学(原名《工科数学》)(200925222-28)

国家级

93

有限域的原根在剩余理论中的应用

孙翠芳

纯粹数学与应用数学(2009年25卷3期486-490页)

国家级

94

UCIMssp:Ubiquitous Computing Identification Mechanism Based on SPKI/SDSI and P2P

孙道清

Journal of Donghua University (English Edition)(原中国纺织大学)(2008254475-483)

国家级

95

Ubiquitous Computing Identity Authentication Mechanism Based on D-S Evidence Theory and Extended SPKI/SDSI

孙道清

Journal of Donghua University (English Edition)(原中国纺织大学)(2008255564-570)

国家级

96

LUCA:Lightweight Ubiquitous Computing Architecture

孙道清

Journal of Donghua University (English Edition)(原中国纺织大学)(2009263300-308)

国家级

97

箭状矩阵的一种广义特征值反问题

孙玉香

合肥工业大学学报(2009年32卷8期1293-1296页)

国家级

98

A note on a result of Ruzsa

汤敏

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY.2008,77(1):91-98

SCIE

99

on a generalization of a theorem of Erdos and Fuchs 

汤敏

Discrete Mathematics(2009年309卷21期6288-6293页)

期刊源

100

Some extensions of a property of linear representation functions

汤敏

Discrete Mathematics(2009309216294-6298)

期刊源

101

On the monotonicity properties of additive representation functions,II

汤敏

Discrete Mathematics(200930961368-1373)

期刊源

102

Partitions of the set of natural numbers and their representation functions

汤敏

DISCRETE MATHEMATICS.2008,308(12):2614-2616

SCI

103

一类三阶泛函微分方程周期解的存在唯一性

汪一高

数学研究(2009年42卷1期58-62页)

国家级

104

Sharp upper bounds for lambda(Lr)(1) of immersed hypersurfaces and their stability in space forms

王如山

ACTA MATHEMATICA SINICA-ENGLISH SERIES.2008,24(5):749-760

SCIE

105

Reilly Inequalities of Elliptic Operators on Closed Submanifolds

王如山

Bulletin of  the Australian Mathematical Society(2009802335-346)

期刊源

106

Existence and Uniqueness Results for Nonlinear Third-order Boundery Value Problem

王世朋

Annals of Differential Equations(2009253348-355)

国家重点

107

Dynamical Trust Construction Schema with Fuzzy Decision in P2P network

王扬

Chinese Journal of Electronics(2009183417-421)

期刊源

108

A new result on the existence of periodic solutions for a fourth-order Rayleigh type p-Laplacian delay equation

王正新

Advances and Applications in Mathematical Sciences(20091123-36)

国外非期刊源

109

一种LEPS路由协议的分析与研究

夏海燕

计算机技术与发展(微机发展)(2009年19卷12期217-220页)

国家级

110

θ型Calderón-Zygmund核的多线性奇异积分极大算子的Lp-有界性

谢如龙

系统科学与数学(2009年29卷4期519-526页)

E类

111

ON MAXIMIZING THE EXPECTED TERMINAL UTILITY BY INVESTMENT AND REINSURANCE

徐林

JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION.2008,4(4):801-815

SSCI

112

具有随机投资收益的离散风险模型的最优红利分配

徐林

经济数学(2008年25卷4期338-343页)

国家级

113

一种ZigBee路由算法的分析与改进

闫倩倩

计算机技术与发展(微机发展)(2009年19卷12期59-62页)

国家级

114

The solvability and asymptotic solution for a class of nonlinear singularly perturebed systems

姚静荪

数学杂志(200929137-42)

国家重点

115

Singularly perturbed solution to semilinear higher order reaction diffusion equations with two parameters

姚静荪

微分方程年刊(英文版)(200925191-96)

国家重点

116

The structure of the tame kernels of quadratic number fields (III)

殷晓斌

COMMUNICATIONS IN ALGEBRA.2008,36(3):1012-1033

SCI

117

GP-V'-环的von Neumann 正则性

殷晓斌

数学杂志(2009年29卷6期789-793页)

国家重点

118

一个点与矩形区域包含关系的安全判定协议

张彩云

计算机技术与发展(微机发展)2009199),140-142

国家级

119

Application of differential constraint method to exact solution of second-grade fluid

张道祥

Applied Mathematics and Mechanics(2009304403-412)

E

120

Numerical simulation of the dispersion in oscillating flows with reversible and irreversible wall reactions

张道祥

Journal of Hydrodynamics(2009214482-490)

期刊源

121

Exact solutions for steady flows of second-grade fluids

张道祥

Journal of Shanghai University(2009年13卷4期340-344页)

国家级

122

二阶非牛顿流体蠕流精确解

张道祥

力学季刊(原名上海力学)(2009年29卷3期418-423页)

国家重点

123

一个特殊的二元函数

张金洪

大学数学(原名《工科数学》)(2008年24卷6期180-183页)

国家级

124

Some remarks on pseudo-umbilical totally real submanifolds in a complex projective space

张量

APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B.2008,23(2):227-232

SCIE

125

正螺面的两个特征

张量

大学数学(原名《工科数学》)(2009年25卷5期145-147页)

国家级

126

Isotropic totally real submanifolds with flat normal bundle in a complex projective space

张量

数学研究(2008414354-360)

国家级

127

高校教师教学电子档案网络系统设计与实现

张佩云

计算机技术与发展(微机发展)(2009年19卷10期211-213页)

国家级

128

k-Drop凸空间的特征

周文

数学研究(2009年42卷1期85-90页)

国家级

129

K-Drop凸空间与局部K-Drop凸空间

周文

应用泛函分析学报(2008年10卷4期373-377页)

国家级

130

Classification and reduction of generalized thin film equations

朱春蓉

Commun. Theor. Phys.(2009523403-410)

期刊源

131

Invariant sets and solutions to the two-dimensional nonlinear reaction-diffusion equations

朱春蓉

Nonlinear Analysis(200971121139-1152)

期刊源

132

两个粒子接触-排它过程

朱连燕

大学数学(原名《工科数学》)(2009年25卷1期99-103页)

国家级

133

两个粒子接触-排它过程的单调性

朱连燕

数学的实践和认识(2009年卷5期161-165页)

国家级

134

两个粒子接触——排它混合模型的局部遍历性

朱连燕

数学理论与应用(原名湖南数学年刊)(2009年29卷1期118-120页)

国家级

135

三值光计算机解码模拟器的图像采集系统

左开中

半导体光电(2008年29卷6期949-952页)

国家级

136

复杂网络与网络化软件系统

左开中

计算机应用与软件(2009年26卷5期94-95页)

国家级

137

三值光计算机百位量级解码器的设计

左开中

中国激光(2009年36卷4期823-827页)

E类